# SDR CA130321011

- Difficulty date: March 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S76C
- Aircraft time: 4,556 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cover
- Condition: Missing
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OIL COVER FOUND MISSING DURING POST FLIGHT INSPECTION ON COMPLETION OF FLIGHT.  ACFT WAS INSPECTED AND NO OTHER DAMAGE WAS FOUND.  INVESTIGATION STARTED TO DETERMINE ROOT CAUSE.
